欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  51 篇文章
     
     
 
Dispersion Effect on Traveling Wave Solution of K-dV Equation

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Computational Modeling of Government Policy to Attain Long-Term Higher Voter Turnout for Sustainable Democracy

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Run-Up Flow of a Maxwell Fluid through a Parallel Plate Channel

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Existence the Solutions of Some Fifth-Order Kdv Equation by Laplace Decomposition Method

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Characterization of Periodic Eigenfunctions of the Fourier Transform Operator

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Unsteady Incompressible Couette Flow Problem for the Eyring-Powell Model with Porous Walls

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Grobner Bases Approach to the Detection of Improperly Parameterized Rational Curve

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Analysis and Characterization of Flow-Generated Sound

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On the Rate of Convergence of Some New Modified Iterative Schemes

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0